Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1996, Volume 36, Number 10, Pages 73–86 (Mi zvmmf2169)  

This article is cited in 2 scientific papers (total in 2 papers)

Unbounded solutions of the nonlinear heat-conduction equation with strong convection at infinity

A. L. Gladkov

Vitebsk

Full text: PDF file (1294 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1996, 36:10, 1381–1391

Bibliographic databases:
UDC: 517.957
MSC: Primary 76S05; Secondary 35K05, 80A20
Received: 06.07.1995
Revised: 24.04.1996

Citation: A. L. Gladkov, “Unbounded solutions of the nonlinear heat-conduction equation with strong convection at infinity”, Zh. Vychisl. Mat. Mat. Fiz., 36:10 (1996), 73–86; Comput. Math. Math. Phys., 36:10 (1996), 1381–1391

Citation in format AMSBIB
\Bibitem{Gla96}
\by A.~L.~Gladkov
\paper Unbounded solutions of the nonlinear heat-conduction equation with strong convection at infinity
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1996
\vol 36
\issue 10
\pages 73--86
\mathnet{http://mi.mathnet.ru/zvmmf2169}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1417926}
\zmath{https://zbmath.org/?q=an:0924.76105}
\transl
\jour Comput. Math. Math. Phys.
\yr 1996
\vol 36
\issue 10
\pages 1381--1391
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1996WZ89600007}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2169
  • http://mi.mathnet.ru/eng/zvmmf/v36/i10/p73

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. L. Gladkov, “Behaviour of solutions of certain quasilinear parabolic equations with power-type non-linearities”, Sb. Math., 191:3 (2000), 341–358  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. Gladkov A.L., “The filtration-absorption equation with a variable coefficient”, Differ Equ, 37:1 (2001), 45–50  mathnet  crossref  mathscinet  zmath  isi  scopus
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:215
    Full text:65
    References:36
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022